Alert archive / Idaho / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 31, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jun 30, 2006, 7:54 PM MDT for Clark County, Jefferson County, Idaho. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2006, 7:54 PM MDT (01:54 UTC)
- Expired
- Jun 30, 2006, 8:20 PM MDT
- In force
- 26 min
- Issued by
- NWS Pocatello, ID
- Area
- Counties, with a storm outline in the text
Counties Clark County, ID, Jefferson County, ID
The radar
The Pocatello radar (KSFX), 109 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:00 PM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 30, 3:00 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 300 PM MDT FRI JUN 30 2006 .DISCUSSION...LATEST RADAR LOOP SHOWING TWO AREAS OF CONVECTION IN CWA. ONE AREA ACROSS THE NORTH (FROM LLJ-IPR) SHOULD DRIFT NE OF FCST/A IN THE NEXT 1-2 HRS. ANOTHER AREA OF TSTMS ALONG THE SOUTHERN BORDER (ASSOCIATED WITH RR QUAD OF 3H JET) SHOULD CONTINUE THROUGH THE EVENING HOURS. ALSO NOTICED A SWATH OF CONVECTION ACROSS N NV. THIS AREA IS ASSOCIATED WITH ANOTHER S/WV THAT IS FORECAST TO SLIDE ALONG THE UT/ID BORDER LATER THIS EVENING. EXPECTING MOST OF THIS ACTIVITY TO REMAIN ALONG THE SOUTHERN BORDER THROUGH MIDNIGHT. ANY OF THESE THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS. FCST/A WILL REMAIN UNDER A FLAT UPPER RIDGE INTO THE WEEKEND WITH EMBEDDED S/WVS SLIDING OVER AREA. DIFFICULT TO TIME INDIVIDUAL FEATURES SO WENT AHEAD AND CONTINUED TREND OF DIURNAL (AFTN/EVE) TSTMS ACROSS THE MTNS EACH DAY. TEMPS WILL GRADUALLY WARM THROUGH WED WITH WED POSSIBLY SEEING TEMPS IN THE MID 90S FOR THE VALLEYS. GFS HAS BEEN CONSISTENT WITH DEVELOPING A FETCH OF TROPICAL MOISTURE INTO AREA FOR THE END OF THE WEEK. APPEARS A S/WV WILL SLIDE NE ACROSS AREA ON THU (PER GFS) SO HAVE BUMPED POPS HIGHER. CONTINUED SW FLOW ALOFT INTO NEXT WEEKEND WITH ISOL AFTN/EVE CONVECTION ACROSS MTNS. WINTHER && .AVIATION...MAINLY VFR CONDITIONS AT TAF SITES OVERNIGHT. THUNDERSTORMS IN TWEB ROUTES THIS EVENING WHICH SHOULD END BY 06Z. GK. && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 30, 5:50 AM MDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 550 AM MDT FRI JUN 30 2006 IDZ017>025-031-032-011200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 550 AM MDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Severe Thunderstorm Warnings in Idaho, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.